# SDR SWIA2020020348140

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 6013701233
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE PYLON TRAILING EDGE BOTTOM INBD REINFORCEMENT TAB CORRODED (MARKED)        (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED WITH NEW BONDING PLATE ( 1 ) ONE PN # 601-37012-33,   COMPLIED WITH ALL STEPS 1 THRU 7  AND  BOMBARDIER  RIL.
